# SDR AALA202410215298

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 68,311 hours, 34,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664605
- Part serial: 6929
- Condition: Deformed
- Location: Zone 800
- Part time: 8,569 hours, 1,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION ON ESCAPE SLIDE PASSENGER CREW DOOR 841 AT FWD GALLEY. MAINTENANCE REPLACED ESCAPE SLIDE RAFT AT PASSENGER CREW DOOR 841 IAW AMM 25-62-44-000-804-A, AMM 25-62-44-400-803-AAND AMM 52-11-00-820-001-A PERFORMED OPERATIONAL TEST OF THE SUPPORT ARM LOCKS CORRECTLY ON THE FUSELAGE WHEN THE DOOR IS FULLY OPEN AND TEST IS OK.
